# SDR SWIA2017110643957

- Difficulty date: September 22, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 29,298 hours, 28,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 574 TRANSVERSE BEAM CAP FROM RBL 27 TO FLOOR SUPPORT HAS CORROSION IN MULTIPLE LOCATIONS.  REMOVED AND REPLACED TRANSVERSE BEAM CAP IAW SRM.
